# SDR IPXA2175721

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,268 hours, 4,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN DECK CARGO FLOOR PANEL 222NG SKIN TORN.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B PARA 6A.
